# SDR SIMA200210030

- Difficulty date: April 5, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: S53671217298
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 FOUND SERVICE DOOR SILL DRAIN TRACK CORRODED.  REMOVED AND REPLACED SILL PLATE DRAIN TRACK IAW SRM 51-25-01 AND 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
